Algebraization of formal moduli
Matematika, Tome 14 (1970) no. 4, pp. 3-47
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1970_14_4_a0,
author = {M. Artin},
title = {Algebraization of formal moduli},
journal = {Matematika},
pages = {3--47},
year = {1970},
volume = {14},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1970_14_4_a0/}
}
M. Artin. Algebraization of formal moduli. Matematika, Tome 14 (1970) no. 4, pp. 3-47. http://geodesic.mathdoc.fr/item/MAT_1970_14_4_a0/